RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 3, Pages 515–517 (Mi dan36604)  

This article is cited in 7 scientific papers (total in 7 papers)

MATHEMATICS

On the limit behavior of iteration sequences of certain quadratic transformations

S. S. Vallander

Leningrad State University

Full text: PDF file (479 kB)

Bibliographic databases:

UDC: 519.21
Presented: Ю. В. Линник
Received: 10.06.1971

Citation: S. S. Vallander, “On the limit behavior of iteration sequences of certain quadratic transformations”, Dokl. Akad. Nauk SSSR, 202:3 (1972), 515–517

Citation in format AMSBIB
\Bibitem{Val72}
\by S.~S.~Vallander
\paper On the limit behavior of iteration sequences of certain quadratic transformations
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 3
\pages 515--517
\mathnet{http://mi.mathnet.ru/dan36604}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0294583}
\zmath{https://zbmath.org/?q=an:0254.58006}


Linking options:
  • http://mi.mathnet.ru/eng/dan36604
  • http://mi.mathnet.ru/eng/dan/v202/i3/p515

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Zakharevich, “On the behaviour of trajectories and the ergodic hypothesis for quadratic mappings of a simplex”, Russian Math. Surveys, 33:6 (1978), 265–266  mathnet  crossref  mathscinet  zmath
    2. R. N. Ganikhodzhaev, “Quadratic stochastic operators, Lyapunov functions, and tournaments”, Russian Acad. Sci. Sb. Math., 76:2 (1993), 489–506  mathnet  crossref  mathscinet  zmath  isi
    3. N. N. Ganikhodzhaev, F. M. Mukhamedov, “Ergodic properties of discrete quadratic stochastic processes defined on von Neumann algebras”, Izv. Math., 64:5 (2000), 873–890  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. F. M. Mukhamedov, “On expansion of quantum quadratic stochastic processes into fibrewise Markov processes defined on von Neumann algebras”, Izv. Math., 68:5 (2004), 1009–1024  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. R. N. Ganikhodzhaev, D. B. Eshmamatova, “Kvadratichnye avtomorfizmy simpleksa i asimptoticheskoe povedenie ikh traektorii”, Vladikavk. matem. zhurn., 8:2 (2006), 12–28  mathnet  mathscinet  elib
    6. U. U. Zhamilov, U. A. Rozikov, “The dynamics of strictly non-Volterra quadratic stochastic operators on the 2-simplex”, Sb. Math., 200:9 (2009), 1339–1351  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. F. A. Shahidi, “Doubly stochastic operators on a finite-dimensional simplex”, Siberian Math. J., 50:2 (2009), 368–372  mathnet  crossref  mathscinet  isi  elib
  • Number of views:
    This page:11
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019